Inequalities for the Taylor Coefficients of Spiralike Functions Involving q-differential Operator

Authors

  • K. Amarender Reddy
  • Kadhavoor Ragavan Karthikeyan DEPARTMENT OF MATHEMATICS, National University of Science and Technology
  • G. Murugusundaramoorthy

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i3.3429

Keywords:

30c45

Abstract

Making use of q-analogue of the well-known differential operator, we provide a formal extension of a bi-univalent spiralike and bi-univalent strongly spiralike functions. We obtain the inequalities for the  Maclaurin-Taylor coefficients of the functions belonging to the defined subclasses. Further we have provided some applications of our main results.

Author Biography

Kadhavoor Ragavan Karthikeyan, DEPARTMENT OF MATHEMATICS, National University of Science and Technology

Downloads

How to Cite

Reddy, K. A., Karthikeyan, K. R., & Murugusundaramoorthy, G. (2019). Inequalities for the Taylor Coefficients of Spiralike Functions Involving q-differential Operator. European Journal of Pure and Applied Mathematics, 12(3), 846–856. https://doi.org/10.29020/nybg.ejpam.v12i3.3429

Similar Articles

1 2 > >> 

You may also start an advanced similarity search for this article.